# SDR ASAA0892802

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 26,356 hours, 10,333 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Drain
- Part number: 341A31011
- Condition: Leaking
- Location: Ctr Fuel Tank
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT TO ANC, CREW NOTICED FUEL SMELL.  FOUND CENTER TANK SUMP DRAIN LEAK.  REPAIRED CENTER FUEL TANK.
